Accessibility navigation


Approximate Gauss-Newton Methods for optimal state estimation using reduced-order models

Lawless, A.S., Nichols, N.K., Boess, C. and Bunse-Gerstner, A. (2008) Approximate Gauss-Newton Methods for optimal state estimation using reduced-order models. International Journal for Numerical Methods in Fluids, 56 (8). 1367 -1373. ISSN 0271-2091

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/fld.1629


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1274
Publisher:John Wiley & Sons

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation